MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LPS UNIV TIB HIN INS XSM 18MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Model Number 1987-27-118
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Disorder (2373); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a lps distal femoral replacement on the (b)(6) 2019.Patient was unable to achieve full extension, so the surgeon decided to revise the insert to a thinner size.Revised implant information is as follows: lps tibial insert hinge universal 12mm ref: 1987-27-112, lot: j27w26.If other, describe : n/a, if other, describe : revision knee - insert exchange., patient status/ outcome / consequences : yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?: fixed flexion deformity, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: : yes, if yes, describe : revision to thinner insert , other information : n/a, is the patient part of a clinical study : unknown, (b)(4).Device property of: patient, device in possession of: royal perth bio-engineering by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
LPS UNIV TIB HIN INS XSM 18MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10351103
Report Number1818910-2020-17285
Device Sequence Number11454870
Product Code KRO
UDI-Device Identifier10603295079422
UDI-Public10603295079422
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-27-118
Device Catalogue Number198727118
Device Lot NumberH63634
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/19/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date07/31/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS XSM 18MM; LPS XX-SM HINGE PIN
Outcome Attributed to Adverse Event Required Intervention;